# SDR UPS96421035

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Part number: 7A124836
- Condition: Improperly Inst
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE, ESCAPE SLIDE INOP.  CABLES DISCONNECTED ALSO SLIDE IS NOT ON ITS MOUNT, FWD SIDE.  REINSTALLED ESCAPE SLIDE PER MM 25-68-02.
